KudoZ home » English to Arabic » Medical (general)

He's Cyanotic. BP's dropping---88 over 53, pulse increasing to 150

Advertisement

Login or register (free and only takes a few minutes) to participate in this question.

You will also have access to many other tools and opportunities designed for those who have language-related jobs
(or are passionate about them). Participation is free and the site has a strict confidentiality policy.
22:16 Jan 10, 2008
This question was closed without grading. Reason: Other

English to Arabic translations [PRO]
Medical - Medical (general) / General
English term or phrase: He's Cyanotic. BP's dropping---88 over 53, pulse increasing to 150
"He's Cyanotic. BP's dropping---88 over 53, pulse increasing to 150," uttered one of the nurses.
baraa
Advertisement


Summary of answers provided
4 +2بدأ يصاب بالإزرقاق. ضغط الدم ينخفض... 88 على 53، والنبض يتسارع إلى 150ز
Mohamed Ghazal
5زرقة الجلد
Fathy Shehatto
3 +1إنه يعاني من الهبوط. ضغط الدم ينخفض...88 على 53، النبض يزيد إلى 150Doaa El Seify


Discussion entries: 2





  

Answers


2 mins   confidence: Answerer confidence 4/5Answerer confidence 4/5 peer agreement (net): +2
he's cyanotic. bp's dropping---88 over 53, pulse increasing to 150
بدأ يصاب بالإزرقاق. ضغط الدم ينخفض... 88 على 53، والنبض يتسارع إلى 150ز


Explanation:


--------------------------------------------------
Note added at 3 mins (2008-01-10 22:19:09 GMT)
--------------------------------------------------

الازرقاق

Mohamed Ghazal
United Arab Emirates
Local time: 00:29
Works in field
Native speaker of: Native in ArabicArabic
PRO pts in category: 8

Peer comments on this answer (and responses from the answerer)
agree  kifahl
1 hr
  -> Thanks

agree  hanysalah
22 hrs
  -> Thanks
Login to enter a peer comment (or grade)

7 mins   confidence: Answerer confidence 3/5Answerer confidence 3/5 peer agreement (net): +1
he's cyanotic. bp's dropping---88 over 53, pulse increasing to 150
إنه يعاني من الهبوط. ضغط الدم ينخفض...88 على 53، النبض يزيد إلى 150


Explanation:
لالالا

Doaa El Seify
Canada
Local time: 14:29
Works in field
Native speaker of: Arabic
PRO pts in category: 4

Peer comments on this answer (and responses from the answerer)
agree  Mohsin Alabdali
6 hrs
Login to enter a peer comment (or grade)

21 hrs   confidence: Answerer confidence 5/5
he's cyanotic. bp's dropping---88 over 53, pulse increasing to 150
زرقة الجلد


Explanation:
تبدو عليه أعراض نقص الدم بالأكسيجين "زرقة الجلد"، يواصل ضغط الدم انخفاضه ليصل إلى 000 88 على 53 ، كما يتزايد النبض ليصل 150

--------------------------------------------------
Note added at 22 hrs (2008-01-11 20:43:07 GMT)
--------------------------------------------------

يجب استبدال لفظ يتزايد بلفظ آخر "يتسارع" حيث أن النبض قد تعدى حدوده الطبيعية من 60 - 100 نبضة بالدقيقة.

تحياتي,,

Fathy Shehatto
Local time: 22:29
Specializes in field
Native speaker of: Native in ArabicArabic
PRO pts in category: 94
Login to enter a peer comment (or grade)




Voters for reclassification
as
PRO / non-PRO
PRO (3): AhmedAMS, Doaa El Seify, Fathy Shehatto


Return to KudoZ list


Changes made by editors
Jan 11, 2008 - Changes made by Fathy Shehatto:
LevelNon-PRO » PRO
Jan 10, 2008:
Kudoz queueIn queue » Public


KudoZ™ translation help
The KudoZ network provides a framework for translators and others to assist each other with translations or explanations of terms and short phrases.



See also:



Term search
  • All of ProZ.com
  • Term search
  • Jobs
  • Forums
  • Multiple search